# SDR C2XA09CL012

- Difficulty date: January 27, 2009
- Submitted: January 28, 2009
- Operation: Air carrier
- Aircraft: N15973
- Make and model: Emb EMB-145LR
- Aircraft serial: 145159
- Aircraft time: 23,350 hours, 17,179 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Underserviced
- Location: Nlg
- Part time: 23,355 hours, 17,183 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT NR 2847 THE CREW REPORTED A LANDING GEAR AIR/GROUND FAIL MSG AND A THRUST REVERSE 1&2 DISAGREE MSG ON THE EICAS ON CLIMBOUT.  THE ACFT RETURNED TO CLE AND LANDED WITHOUT FURTHER INCIDENT.  MX INSPECTED AND SERVICED THE NOSE GEAR STRUT.  OPS CHECK WAS GOOD.
